Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair

IMPACT FACTOR 2018: 1.650

CiteScore 2018: 1.49

SCImago Journal Rank (SJR) 2018: 1.422
Source Normalized Impact per Paper (SNIP) 2018: 0.865

Mathematical Citation Quotient (MCQ) 2017: 1.03

See all formats and pricing
More options …
Volume 8, Issue 1


Homology for Contact Forms Via Legendrian Curves of General Dual 1-Forms

Abbas Bahri
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2008-0102


We extend in this paper the definition of the homology for contact forms defined in [1] to the case when the ”dual” form β is not a contact form anymore.

Keywords: Homology; Reeb; index; functional; curve; periodic; orbit. Hilbert space

About the article

Published Online: 2016-03-10

Published in Print: 2008-02-01

Citation Information: Advanced Nonlinear Studies, Volume 8, Issue 1, Pages 19–36, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2008-0102.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Comments (0)

Please log in or register to comment.
Log in